# SDR SWAA2018082324522

- Difficulty date: August 22, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 66,928 hours, 39,296 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Mount
- Part number: 6565746
- Condition: Broken
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR FORWARD MOUNT FOR DOOR SLIDE NUT PLATES BROKEN.  R&R MOUNTS PER SRM.
